# SDR C40A201803050001

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N326N
- Make and model: Raythn HAWKER800
- Aircraft serial: 258140
- Aircraft time: 11,471 hours, 6,455 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Part number: 25FC5803
- Condition: Cracked
- Location: Lt Mlg Door
- Part time: 11,471 hours, 6,455 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT GEAR UNSAFE, IN TRANSIT INDICATION ILLUMINATED WITH NOTICEABLE DECREASE IN PERFORMANCE. DIVERTED WITH UNEVENTFUL FULL STOP LANDING. VISUAL INSPECTION REVEALED LEFT MLG DOOR AFT HINGE BRACKET HAD BROKEN AND REAR OF INBOARD DOOR WAS HANGING.
